Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 759562, 7 pages
http://dx.doi.org/10.1155/2014/759562
Research Article

Mellin Transform Method for European Option Pricing with Hull-White Stochastic Interest Rate

Department of Mathematical Science, Seoul National University, Seoul 151-747, Republic of Korea

Received 5 May 2014; Accepted 9 September 2014; Published 16 October 2014

Academic Editor: Li Ma

Copyright © 2014 Ji-Hun Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Hun Yoon, “Mellin Transform Method for European Option Pricing with Hull-White Stochastic Interest Rate,” Journal of Applied Mathematics, vol. 2014, Article ID 759562, 7 pages, 2014. https://doi.org/10.1155/2014/759562.